Optimal substructures in optimal and candidate circle packings

Szabó, Péter Gábor: Optimal substructures in optimal and candidate circle packings. In: Conference of PhD Students in Computer Science, (3). p. 90. (2002)

[img]
Preview
Cikk, tanulmány, mű
cscs_2002_090.pdf

Download (199kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2002
Volume: 3
Page Range: p. 90
Event Title: Conference of PhD students in computer science (3.) (2002) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 90. p.
Date Deposited: 2019. Oct. 08. 13:28
Last Modified: 2019. Oct. 08. 13:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/59704

Actions (login required)

View Item View Item